# SDR DALA2023051904001

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE RHS NLG LATERAL PANEL AND LWR CENTER SKIN PANEL AND REINFORCEMENT.THE DAMAGE REQIURES PANEL REPLACEMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 522877-14. (2773483)
